21 Oct 2011
Mess84. Very serious here, I certainly hope you are able to read this.Yes, you most certainly can over dose, you can possibly very well lapse into a coma, possibility of even death. I sincerely hope you didn't take the above mentioned dose, and along possibly with any other drugs you might not have mentioned.
21 Oct 2011
Hi I don't know much about what meds can be mixed but I have a question for you. Was this an attemp of an intemtinal overdose or suicide? Or just trying to take meds to help a medical problem u have. Cause id like to be here to help yu either way. I hope you are ok! Please post on here again let us know how you are!! Thank you
21 Oct 2011
I just got your Q, please answer if you are OK!! Did you do this by accident? I would have told you to call the ER immediately, but since it is AM, you might want to call your doctor. ARe you OK?? I know that you were upset yesterday, but OD'ing is NOT the answer. You have too many friends here who would support you through, whatever is going through your head. Please answer and let us know if you are up and ok. I really care. Ellen
22 Oct 2011
... wel-im speechless, i did unfortuntly take this stupid dose, it wasnt my 1st choice, i did end up in hospital, i kum out yesterday, i am bein watched apon by ppl, n was told if no gud progress happens, i may wel b sectiond 4a while.
iv looked on this site b4 n this was the 1st time i wrote anyfin. i wasnt scared afta id taken this cocktail, not really concerned by wot kud happen, i jus wanted 2no. that sounds redictulas-i no, iv not bin well 4quite sum time.
fanku all4 ur concern,i will make effort 2kum on here more often-2chat wiv othas who r goin threw simular fings like me.
tankgirl mess .x.
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 9 Feb 2010
My mother was recently prescribed carbamezipine and we were told to have her night sedation ( zopiclone) reviewed as there could be a reaction, is ...
1 answer • 9 Jun 2010
Hes 11 his grandmother does not tell him no for anything she is raising him when he doesnt listen she takes him to pyschiatrist, now they have him ...
4 answers • 18 Apr 2011
1 answer • 16 Mar 2012
Ive just taken 12.5 mg about an hour ago and well... nothing. Is it safe to take another 12.5 mg tab or should I go back on the temazepam
2 answers • 13 Jul 2013